... liver, and back that keeps me up? Anyone else go through this? Thank you
mY DEAR QUEEN; THIS CAN BE A COMMON SIDE EFFECT WHAT YOU SHOULD DO IS CALL YOUR DOCTOR AND TELL THEM TOMORROW THAT YOU MUST SPEAK TO THE DOCTOR. AND LET THE DOCTOR KNOW WHAT IS GOING ON. YOU SHOULD NOT HAVE TO SUFFER WHEN WE ARE GOING THROUGH CANCER NO MATTER WHAT THE NEW REGULATIONS ARE OR GET THE DOCTOR TO CHANGE IT TO SOMETHING YOU ARE NOT HURTING MORE PLEASE DO THIS FIRST THING IN THE MORNING DAY AFER HOLIDAY SO THEY MAY BE BUSY BUT YOU ARE HURTING. SORRY FOR ERRORS AND CAPS THIS IS FROM CHEMOTHERAPY AND MY EYES ARES SHOT AT THIS TIME AND I DO HAVE BRAIN FOG OFF AND ON BUT MY ANSWER IS OKAY A FRIEND IN OREGON chuck1957 god bless.
- Nexavar Information for Consumers
- Nexavar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexavar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Started taking lisinopril 4 days ago. Last 3 days, have had bloated stomach and pain. Caused by med?
Updated 7 Sep 2010 • 2 answers
I started lamisil pills 28 days ago. 3 weeks ago I had a severe attack of stomach pain and diarrhea?
Updated 5 Nov 2011 • 1 answer
Updated 21 Sep 2013 • 1 answer
Updated 22 Oct 2013 • 1 answer
Updated 27 May 2017 • 1 answer